# SDR UIEA2021091502025

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,226 hours, 23,080 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 879F
- Condition: Out Of Position
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LP 2 STATUS MSG.( PERF FIM 26-11 F/T 804 AND F/T 805. NO CURRENT FAULTS ON EICAS UPON VISUAL INSPECTION. FOUND TS681 LOOP 2 ELEMENT RUBBING ON METAL BRACKET. FIXED INSTALLATION PER AMM 26-11-02. NO FAULT NOTED AT THIS TIME. RESISTANCE CHECKS OKAY AT THIS TIME PER WDM 26-11-11. REF LP 1407706 TRANSFERRED TO MDDR 153518 IAW ATLAS DDG 26-11-01-01 CAT C DUE 24SEP21. PLACARDS INSTALLED.
